# SDR SWAA2023102510735

- Difficulty date: October 16, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING EMERGENCY EXIT LIGHT IS MISSING ACCESS COVER PLATE<[01] INSTALLED MAIN CABIN CEILING EMERGENCY EXIT LIGHT COVER PLATE PER AMM 33-51-01-960-802.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENTS TABLE.;[04] UPDATED PARTS USED;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
